Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On methadone, anxicalm, diazepan. Smoking weed, lost weight. Afraid of dying. How to save life?

Iv been on methadone 10,yrs.and lost me mother&father,,in the last 3,yr. I m on pills too. Anxicalm tabs ,5,mg.diazepan,I take6,aday. I m smokein weed too. I lost 4, stone in weigth.&I m afraid to go out,I m only33 & have to take care of me young sisters. Bt if I don t get help,, I afraid I ll died. Cause my life mad,bt I don t no what i can do. Can u help me please.mark . Frm Ireland
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Being on methadone for assuming that you are being treated for opioid dependence, you must not be taking anxicalm or diazepam or smoking weed. It is not going to be helpful with your substance abuse treatment and in fact it may be very harmful. I believe that you will do fine with a visit with your doctor as soon as possible. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor